# SDR AU510001738

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Child S2APITTS
- Engine: Lyc AEIO360A1A
- Propeller: Hartzl HCC2YK4
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Stitching
- Condition: Loose
- Location: Wing Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TOP WING FABRIC RIB STITCHING LOOSE AND BROKEN. INSPECTION FOUND UNAPPROVED KNOTS IN THE STITCHING WHICH SLIPPED WHEN PULLED. SEE ATTACHMENT FOR PHOTOGRAPHS. (CASA NR 510001738)
